MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS LINQ II¿ INSERTABLE CARDIAC MONITOR; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)

MEDTRONIC SINGAPORE OPERATIONS LINQ II¿ INSERTABLE CARDIAC MONITOR; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Model Number LNQ22
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) was unable to pick up or record the icm patient episodes.It was noted that the following clinic confirmed that everything was fine.Troubleshooting steps were taken to include the checking of the monitor connection but it was disconnected and there were transmissions from the previous day.The icm remains in the patient.No patient complications have been reported as a result of this event.

Brand Name
LINQ II¿ INSERTABLE CARDIAC MONITOR
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25247740
Report Number3008973940-2026-03889
Device Sequence Number18540952
Product Code MXD
UDI-Device Identifier00763000060374
UDI-Public(01)00763000060374(17)220504
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200795
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/04/2022
Device Model NumberLNQ22
Device Catalogue NumberLNQ22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/21/2026
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale